Existence and convergence for a new multivalued hybrid mapping in CAT(kappa) spaces


Hacioglu E., KARAKAYA V.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.3, pp.319-326, 2017 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2017
  • Journal Name: CARPATHIAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.319-326

Abstract

Most of the studies about hybrid mappings are carried out for single-valued mappings in Hilbert spaces. We define a new class of multivalued mappings in CAT (kappa) spaces which contains the multivalued generalization of (alpha, beta) - hybrid mappings defined on Hilbert spaces. In this paper, we prove existence and convergence results for a new class of multivalued hybrid mappings on CAT(kappa) spaces which are more general than Hilbert spaces and CAT(0) spaces.